# SDR DXTA2012071205046

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 4,842 hours, 3,745 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SLOW SPEED TAXI AFTER CLEARING RUNWAY, ACFT SHUDDERED VIOLENTLY ABOUT 4 TIMES AS IF THE BRAKES WERE GRABBING.  AFTER SOME DISCUSSION ABOUT POSSIBLE FLAT TIRES WE SLOWLY CONTINUED TO THE RAMP.  FELT ONE MORE SLIGHT VIBRATION THROUGHT LT RUDDER PEDAL DURING TURN TO PARKING SPOT.  PERFORMED THE ANTI SKID BRAKE SYS BLEED ON BOTH THE LT AND RT BRAKES IAW MM 32-42-00.  ALL TAXI, OPS AND LEAK CHECKS NORMAL.
